Demand systems that are polynomial in income
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by VU University Amsterdam, Faculty of Economics, Business Administration and Econometrics in its series Serie Research Memoranda with number 0041.
Date of creation: 1987
Date of revision:
Contact details of provider:
Web page: http://www.feweb.vu.nl
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Howe, Howard & Pollak, Robert A & Wales, Terence J, 1979. "Theory and Time Series Estimation of the Quadratic Expenditure System," Econometrica, Econometric Society, vol. 47(5), pages 1231-47, September.
- Heineke, J. M. & Shefrin, H. M., 1986. "On an implication of a theorem due to Gorman," Economics Letters, Elsevier, vol. 21(4), pages 321-323.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (R. Dam).
If references are entirely missing, you can add them using this form.